# SDR UIEA201806051029

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,502 hours, 9,630 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: Y00393
- Condition: Unknown
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DC PUMP MESSAGE NOT DISPLAYED.  REMOVED AND REPLACED THE FUEL PRESSURE SWITCH IAW AMM 28-25-03, OPS  AND LEAK CHECKED GOOD.
